# SDR UPS07550700

- Difficulty date: September 11, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 17,435 hours, 11,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750080C
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1340, BETWEEN S25R AND S26R.  REPAIR FRAME AT STA 1340, BETWEEN S25R AND S26R ACCOMPLISHED PER SRM 53-00-07, DETAIL III PG 208.  THIS IS A CATEGORY B-REPAIR AND REQUIRES REINSPECTION IAW TABLE II, PG 210 AND DETAIL V PG 212, FIG 201 (SHT 12OF15) ZONE NR 1.
